IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev NLC Conf / Next NLC Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Natural Language Understanding and Models of Communication (NLC) [schedule] [select]
Chair Hiroshi Kanayama (IBM)
Vice Chair Takeshi Sakaki (Hottolink), Kazutaka Shimada (Kyushu Inst. of Tech.)
Secretary Yasuhiko Watanabe (Ryukoku Univ.), Ryuichiro Higashinaka (NTT)
Assistant Mitsuo Yoshida (Toyohashi Univ. of Tech.), Takeshi Kobayakawa (NICT)

Conference Date Thu, Sep 7, 2017 10:00 - 18:10
Fri, Sep 8, 2017 10:00 - 18:00
Topics The Eleventh Text Analytics Symposium 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on NLC.

Thu, Sep 7 AM  Opening Address
Chair: Mitsuo Yoshida
10:00 - 10:10
  - Opening
Thu, Sep 7 AM 
10:10 - 11:40
(1) 10:10-10:35 Study on Pinpoint Focus Type of Text Mining Technique NLC2017-13 Fumio Komoda (Saigaku Univ.), Atsuho Nakayama (Tokyo Metro Univ.)
(2) 10:35-11:00 A Study on Automatic Text Generation
-- Issues and measures of connection among sentences in sentence generation --
NLC2017-14
Hiromitsu Ota (Open Univ.)
(3) 11:00-11:25 NLC2017-15 Naoya Onimura (Kyushu Univ.), Takanori Yamashita, Naoki Nakashima (Kyushu Univ. HP), Hidehisa Soejima (Saiseikai Kumamoto Hospital), Sachio Hirokawa (Kyushu Univ.)
  - Discussion Time
  11:40-13:10 Lunck Break ( 90 min. )
Thu, Sep 7 PM 
13:10 - 14:10
(4) 13:10-13:35 Protective actions increase victim's success in thwarting sexual exploitation
-- Word2Vec analysis on official suit documents about sexual offence --
NLC2017-16
Kenji Yokotani (Niigata Seiryo Univ.)
(5) 13:35-14:00 Robust Language Processing Infrastructure for Information Analysis of Real Texts NLC2017-17 Daisuke Kawahara, Sadao Kurohashi (Kyoto Univ.), Yuta Hayashibe (Fairy Devices), Hajime Morita (FUJITSU LABORATORIES), Arseny Tolmachev (Kyoto Univ.)
  - Discussion Time
  14:10-14:20 Break ( 10 min. )
Thu, Sep 7 PM 
Chair: Takeshi Sakaki
14:20 - 18:10
(6) 14:20-15:00 [Special Talk]
NLC2017-18
()
  15:00-15:10 Break ( 10 min. )
(7) 15:10-15:50 [Invited Talk]
Data Driven Service Development and Utilization of Text Analytics In Gunosy Inc. NLC2017-19
Yoshifumi Seki (Gunosy/Tokyo Univ.)
  15:50-16:00 Break ( 10 min. )
(8) 16:00-16:40 [Invited Talk]
NLC2017-20
()
  16:40-16:50 Break ( 10 min. )
(9) 16:50-17:30 [Invited Talk]
Applications of Machine Learning and NLP in C2C Marketplace NLC2017-21
Yu Kodama, , , , Takuma Yamaguchi (Mercari, Inc)
  17:30-17:40 Break ( 10 min. )
(10) 17:40-18:10 [Panel Discussion]
NLC2017-22
Takeshi Sakaki (Hottolnk)
Fri, Sep 8 AM 
10:00 - 11:30
(11) 10:00-10:25 An attempt to extract bill lists for collecting bills of local councils NLC2017-23 Takuma Tanaka (TUT), Hiroki Sakaji (The Univ of Tokyo), Akio Kobayashi (AIP), Yasutomo Kimura (Otaru Univ of Commerce), Shigeru Masuyama (TUT)
(12) 10:25-10:50 A Study of Extracting Related Documents for Essay Evaluation Modules NLC2017-24 Kota Motojin, Koichi Takeuchi, Masayuki Ohno, Masahiro Taguchi, Yoshihiko Inada, Masaya Iiduka, Tatsuhiko Abo, Hitoshi Ueda (Okayama Univ)
(13) 10:50-11:15 Applicability of Structural Topic Model to job search site VOC text analysis
-- Feature selection with Bayesian Network Structure Learning --
NLC2017-25
Norimitsu Kubono, Nozomi Hiyoshi, Daiju Akashi (PERSOL CAREER)
  - Discussion Time
  11:30-13:10 Lunch Break ( 100 min. )
Fri, Sep 8 PM 
13:10 - 14:40
(14) 13:10-13:35 Prediction of personal identity from social data using machine learning and deep learning NLC2017-26 Take Yo, Kazutoshi Sasahara (NU)
(15) 13:35-14:00 NLC2017-27 Yoshifumi Seki (Gunosy/Tokyo Univ.), Asahi Ushio (Keio Univ.), Takeshi Yoneda (Gunosy), Yutaka Matsuo (Tokyo Univ.)
(16) 14:00-14:25 Design and Implementation of Personalized News Recommendation System NLC2017-28 Takeshi Yoneda, Mitsumasa Kubo, Yoshifumi Seki (Gunosy)
  - Discussion Time
  14:40-14:50 Break ( 10 min. )
Fri, Sep 8 PM  International Conference Report
Chair: Hiroshi Kanyama
14:50 - 16:10
(17) 14:50-15:10 NLC2017-29
(18) 15:10-15:30 NLC2017-30
  - Questions & Answers
(19) 15:35-16:05 [Invited Lecture]
Attendance and Organizing Report of SIGIR 2017
-- Conference summary and neural network-based IR --
NLC2017-31
Atsushi Keyaki (Tokyo Tech)
  - Questions & Answers
  16:10-16:20 Break ( 10 min. )
Fri, Sep 8 PM 
16:20 - 17:50
(20) 16:20-16:45 NLC2017-32 Takayuki Kaneko, Kanako Komiya, Minoru Sasaki, Hiroyuki Shinnou (Ibaraki Univ.)
(21) 16:45-17:10 Extraction of causal information from summaries of financial statements NLC2017-33 Hiroyuki Sakai, Kazuki Matsushita (SEIKEI Univ.)
(22) 17:10-17:35 Determination of unexpectedness of cause-result expressions extracted from summary of financial statements NLC2017-34 Risa Murono, Hiroyuki Sakai (Seikei Univ.), Hiroki Sakaji (The Univ. of Tokyo), Jason Bennett (SMAM)
  - Discussion Time
Fri, Sep 8 PM  Closing Address
Chair: Hiroshi Kanyama
17:50 - 18:00
  - Closing Address

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
NLC Technical Committee on Natural Language Understanding and Models of Communication (NLC)   [Latest Schedule]
Contact Address  


Last modified: 2017-08-05 08:12:35


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to NLC Schedule Page]   /  
 
 Go Top  Go Back   Prev NLC Conf / Next NLC Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan